# SDR SWAA2018031320369

- Difficulty date: February 18, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 41,563 hours, 29,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 272A9121
- Condition: Detached
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AFT FLAP ACTUATING MECHANISM,  DETACHED FROM THE FLAPTRACK BRACKET.   R & R THE BRACKET IAW AMM & EA.
